# SDR SCNA20230109020

- Difficulty date: December 4, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 47,021 hours, 27,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541013
- Condition: Corroded
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT TC533800000 NR 00078:  CORROSION ON INTERCOSTAL STA 312-328 LBL 12, WL 208.  RESOLUTION: REMOVED AND REPLACED INTERCOSTAL STA 312-328 LBL 12 PER B737 SRM 51-40-02-0G-0 STEP 7 AND BOEING DWG 141A5400
